Jan-Feb '08 | briefing | mail | interviews | articlespsorchat |  don't say this | flaker creativity | flakers' jargon | other places | archives | send mail | ed dewkesearch | acknowledgments | legal stuff | Flake: Confessions of a Psoriatic  | 2008 Ed Dewke

More on Hair Loss and Methotrexate
from Christine A.

Hi.  Just read the posts between you and Caroline regarding hair loss and MTX (methotrexate).  Just wanted to add my experience:

I have been on MTX treatment several times over 10 years, but this last round was the one where I saw REAL hair thinning all over my head, especially on the crown. My friends have noticed it. I believe this occurred because I took MTX for six months — the longest I have ever been on the stuff. I will be taking myself off now over the next few weeks because I am so distraught over this hair loss. Nonetheless, I wanted to let Caroline (or anyone else who is interested) know that yes, MTX can cause hair loss.

*****

Ed’s Response:  Thanks for contributing your experience to our discussion, Christine.  I’m sure this makes Caroline or, more recently, Dermafunk feel a little less alone. At the time I responded to Caroline (April, 2000) I really hadn’t heard much about hair loss from methotrexate. Caroline, Dermafunk, you, and a few others have since set me straight. -Ed

This Month's Mail | Archives

www.flakehq.com